본문 바로가기
KERD
논문KCI 등재

Stability of derivations on proper Lie CQ^{*}-algebras

1

조회

0

다운로드

0

인용

0

참고문헌

키워드

주제분류수학

초록

In this paper, we obtain the general solution and the generalized Hyers-Ulam-Rassias stability for a following functional equation <수식> for a fixed positive integer m with m≥2. This is applied to investigate derivations and their stability on proper Lie CQ^*-algebras. The concept of Hyers-Ulam-Rassias stability originated from the Th. M. Rassias stability theorem that appeared in his paper: On the stability of the linear mapping in Banach spaces, Proc. Amer. Math. Soc. 72 (1978), 297-300.

Abstract

In this paper, we obtain the general solution and the generalized Hyers-Ulam-Rassias stability for a following functional equation <수식> for a fixed positive integer m with m≥2. This is applied to investigate derivations and their stability on proper Lie CQ^*-algebras. The concept of Hyers-Ulam-Rassias stability originated from the Th. M. Rassias stability theorem that appeared in his paper: On the stability of the linear mapping in Banach spaces, Proc. Amer. Math. Soc. 72 (1978), 297-300.

참고문헌 (26)

  1. J. Aczél, "Functional Equations in Several Variables" (1989), Cambridge University Press
  2. J. P. Antoine, "Partial*-Algebras and Their Operator Realizations" (2002), Kluwer, Dordrecht
  3. T. Aoki, "On the stability of the linear transformation in Banach spaces", J. Math. Soc. Japan, 2, pp.64~66 (1950)
  4. F. Bagarello, "Some classes of topological quasi*-algebras", Proc. Amer. Math. Soc., 129, pp.2973~2980 (2001)
  5. F. Bagarello, "States and representations of CQ∗-algebras", Ann. Inst. H. Poincaré, 61, pp.103~133 (1994)
  6. F. Bagarello, "CQ∗-algebras: structure properties", Publ. Res. Inst. Math. Sci., 32, pp.85~116 (1996)
  7. F. Bagarello, "Morphisms of certain Banach C∗-modules", Publ. Res. Inst. Math. Sci., 36, pp.681~705 (2000)
  8. P. Czerwik, "Functional Equations and Inequalities in Several Variables" (2002), World Scientic Publishing Company
  9. P. Gӑvruta, "A generalization of the Hyers-Ulam-Rassias stability of approximately additive mappings", J. Math. Anal. Appl., 184, pp.431~436 (1994)
  10. D. H. Hyers, "On the stability of the linear functional equation", Proc. Nat. Acad. Sci. USA, 27, pp.222~224 (1941)
  11. D. H. Hyers, "Stability of Functional Equations in Several Variables" (1998), Birkhäuser
  12. K. Jun, "On the Hyers-Ulam-Rassias stability of a Pexiderized quadratic inequality", Math. Inequal. Appl., 4, pp.93~118 (2001)
  13. S. M. Jung, "Hyers-Ulam-Rassias Stability of Functional Equations in Mathimatical Analysis" (2001), Hadronic Press
  14. G. Lassner, "Topological algebras and their applications in quantum statistics", Wiss. Z. KMU, Leipzig, Math.-Nat. R., 6, pp.572~595 (1981)
  15. G. Lassner, "Quasi*-algebras and twisted product", Publ. RIMS, Kyoto Univ., 25, pp.279~299 (1989)
  16. A. Najati, "Hyers-Ulam stability of an n-Apollonius type quadratic mapping", Bull. Belgian Math. Soc. - Simon Stevin, 14, pp.755~774 (2007)
  17. A. Najati, "On the stability of a quartic functional equation", J. Math. Anal. Appl., 340, pp.569~574 (2008)
  18. A. Najati, "Stability of a mixed additive and cubic functional equation in quasi-Banach spaces", J. Math. Anal. Appl., 342, pp.1318~1331 (2008)
  19. A. Najati, "Stability of a functional equation deriving from quadratic and additive functions in quasi-Banach spaces", J. Math. Anal. Appl., 337, pp.399~415 (2008)
  20. A. Najati, "Hyers-Ulam-Rassias stability of homomorphisms in quasiBanach algebras associated to the Pexiderized Cauchy functional equation", J. Math. Anal. Appl., 335, pp.763~778 (2007)
  21. C. Park, "Homomorphisms between Lie JC∗-algebras and Cauchy-Rassias stability of Lie JC∗-algebra derivations", J. Lie Theory, 15, pp.393~414 (2005)
  22. C. Park, "Homomorphisms between Poisson JC∗-algebras", Bull. Braz. Math. Soc., 36, pp.79~97 (2005)
  23. C. Park, "Homomorphisms and derivations in proper JCQ∗-triples", J. Math. Anal. Appl., 337, pp.1404~1414 (2008)
  24. Th. M. Rassias, "On the stability of the linear mapping in Banach spaces", Proc. Amer. Math. Soc., 72, pp.297~300 (1978)
  25. Th. M. Rassias, "Functional Equations and Inequalities" (2000), Kluwer Academic Publishers
  26. S. M. Ulam, "A Collection of the Mathematical Problems" (1960), Interscience Publ.

관련 논문AI추천

이 간행물의 다른 논문 (12건)